# SDR CALA2019072401228

- Difficulty date: July 19, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 64,542 hours, 23,216 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLB OUT CENTER TANK AND RIGHT MAIN TANK WERE DEPLETING FUEL A T THE SAME RATE. PER CREW BRIEFING "RT WING TANK WAS DROPPING AT THE SAME RATE AS THE LEFT AND CENTER COMBINED." REF LP 3794838 REMOVED AND REPLACED CTR TANK RT PUMP. ACCOMPLISHED TS FOR POSSIBLE UNWANTED TRANSFER. NO DISCREPANCIES NOTED. ALL PUMPS WORKING NORMAL. CROSSFEED VLV CHECKS NORMAL. NO FURTHER  MAINTENANCE ACTION REQUIRE. SUSPECT CROSSFEED VLV WAS CLOSED WITH CTR RT PUMP ON MEL CAUSING FUEL IMBALANCE PER CREW W/U. REFERENCE LOG 3794838 - RT  CENTER TANK FUEL BOOST PUMP INOPERATIVE AND DEACTIVATED (MELED).  REMOVED AND REPLACED CTR TANK RT BOOST PUMP PER AMM28-22-41-400- 801. ACCOMPLISHED OP AND LEAK CHECKS NO DISCREPANCIES NOTED. CDCCL BONDING CHECK COMPLIED WITH PER AMM TASK 28-00-00-910-801. NO ISCREPANCIES NOTED.
